Skip to main content

Research Repository

Advanced Search

Eigenvectors under a generic perturbation: non-perturbative results from the random matrix approach

Truong, K.; Ossipov, A.

Authors

K. Truong

A. Ossipov



Abstract

We consider eigenvectors of the Hamiltonian H0 perturbed by a generic perturbation V modelled by a random matrix from the Gaussian Unitary Ensemble (GUE). Using the super-symmetry approach we derive analytical results for the statistics of the eigenvectors, which are non-perturbative in V and valid for an arbitrary deterministic H0. Further we generalise them to the case of a random H0, focusing, in particular, on the Rosenzweig-Porter model. Our analytical predictions are confirmed by numerical simulations.

Citation

Truong, K., & Ossipov, A. (2016). Eigenvectors under a generic perturbation: non-perturbative results from the random matrix approach. EPL, 116(3), https://doi.org/10.1209/0295-5075/116/37002

Journal Article Type Article
Acceptance Date Nov 21, 2016
Online Publication Date Dec 9, 2016
Publication Date Nov 1, 2016
Deposit Date Dec 16, 2016
Publicly Available Date Dec 16, 2016
Journal EPL (Europhysics Letters)
Print ISSN 0295-5075
Electronic ISSN 1286-4854
Publisher EPL Association
Peer Reviewed Peer Reviewed
Volume 116
Issue 3
Article Number 37002
DOI https://doi.org/10.1209/0295-5075/116/37002
Public URL http://eprints.nottingham.ac.uk/id/eprint/39396
Publisher URL http://dx.doi.org/10.1209/0295-5075/116/37002
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf

Files


sumrm.pdf (871 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations